Characteristic properties of semi-Carleman operators with kernels of type $k(x-y)+h(x+y)$
Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 189-200
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_2_a5,
author = {E. L. Aleksandrov},
title = {Characteristic properties of {semi-Carleman} operators with kernels of type $k(x-y)+h(x+y)$},
journal = {Matemati\v{c}eskie zametki},
pages = {189--200},
year = {1984},
volume = {36},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a5/}
}
E. L. Aleksandrov. Characteristic properties of semi-Carleman operators with kernels of type $k(x-y)+h(x+y)$. Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 189-200. http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a5/